Alert archive / Oklahoma / River Flood Warnings in 2020
River Flood Warning 20, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at Feb 23, 2020, 12:54 PM CST for Ottawa County, Oklahoma. It took effect at Feb 24, 2020, 10:01 PM CST. It was in force for 67 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 23, 2020, 12:54 PM CST (18:54 UTC)
- In effect from
- Feb 24, 2020, 10:01 PM CST
- Expired
- Feb 27, 2020, 4:42 PM CST
- In force
- 67 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Minor
County Ottawa County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neosho River near Commerce (COMO2). The gauge peaked at 18.63 ft at Feb 26, 2020, 11:00 AM CST.
- Action stage
- 14 ft
- Minor stage
- 15 ft
- Moderate stage
- 18 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07185000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
995 WGUS44 KTSA 231854 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 1254 PM CST Sun Feb 23 2020 ...The National Weather Service in Tulsa has issued a Flood Warning for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-240253- /O.NEW.KTSA.FL.W.0020.200225T1525Z-200227T1415Z/ /COMO2.1.ER.200225T1525Z.200226T0600Z.200227T0815Z.NO/ 1254 PM CST Sun Feb 23 2020 The National Weather Service in Tulsa has issued a * Flood Warning for The Neosho River near Commerce * from Tuesday morning to Thursday morning, or until the warning is cancelled. * At 12:30 PM Sunday, the stage was 3.70 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage around noon Tuesday and continue to rise to near 17.6 feet by Wednesday before dawn. The river is expected to fall below flood stage Thursday before dawn . * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
18 follow-up statements
986 WGUS84 KTSA 240052 FLSTSA Flood Statement National Weather Service Tulsa OK 652 PM CST Sun Feb 23 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-240851- /O.CON.KTSA.FL.W.0020.200225T1525Z-200227T1415Z/ /COMO2.1.ER.200225T1525Z.200226T0600Z.200227T0815Z.NO/ 652 PM CST Sun Feb 23 2020 The Flood Warning continues for The Neosho River near Commerce. * from Tuesday morning to Thursday morning, or until the warning is cancelled. * At 6:30 PM Sunday, the stage was 3.70 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late Tuesday morning and continue to rise to near 17.6 feet by Wednesday before dawn . The river is expected to fall below flood stage Thursday before dawn . * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
966 WGUS84 KTSA 240128 FLSTSA Flood Statement National Weather Service Tulsa OK 728 PM CST Sun Feb 23 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-240928- /O.CON.KTSA.FL.W.0020.200225T1525Z-200227T1415Z/ /COMO2.1.ER.200225T1525Z.200226T0600Z.200227T0815Z.NO/ 728 PM CST Sun Feb 23 2020 The Flood Warning continues for The Neosho River near Commerce. * from Tuesday morning to Thursday morning, or until the warning is cancelled. * At 6:30 PM Sunday, the stage was 3.70 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage late Tuesday morning and continue to rise to near 17.6 feet by Wednesday before dawn. The river is expected to fall below flood stage Thursday before dawn. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
586 WGUS84 KTSA 240920 FLSTSA Flood Statement National Weather Service Tulsa OK 320 AM CST Mon Feb 24 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-242130- /O.CON.KTSA.FL.W.0020.200225T1525Z-200227T1415Z/ /COMO2.1.ER.200225T1525Z.200226T0600Z.200227T0815Z.NO/ 320 AM CST Mon Feb 24 2020 ...The Flood Warning remains in effect... The Flood Warning continues for the Neosho River near Commerce. * From Tuesday morning to Thursday morning. * At 2:30 AM CST Monday the stage was 3.9 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and minor flooding is forecast. * Forecast...No forecast is available for this location. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$ RJS
496 WGUS84 KTSA 241415 FLSTSA Flood Statement National Weather Service Tulsa OK 815 AM CST Mon Feb 24 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-242214- /O.EXT.KTSA.FL.W.0020.200225T1424Z-200227T1338Z/ /COMO2.1.ER.200225T1424Z.200226T0600Z.200227T0738Z.NO/ 815 AM CST Mon Feb 24 2020 The Flood Warning continues for The Neosho River near Commerce. * from Tuesday morning to Thursday morning, or until the warning is cancelled. * At 7:30 AM Monday, the stage was 5.32 feet. * Flood stage is 15.0 feet. * Minor flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage Tuesday morning and continue to rise to near 17.6 feet by Wednesday before dawn. The river is expected to fall below flood stage Thursday before dawn. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
551 WGUS44 KTSA 241931 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED Flood Warning National Weather Service Tulsa OK 131 PM CST Mon Feb 24 2020 ...Forecast flooding changed from Minor to Moderate severity for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-250329- /O.EXT.KTSA.FL.W.0020.200225T0530Z-200227T2150Z/ /COMO2.2.ER.200225T0530Z.200226T0600Z.200227T1550Z.NO/ 131 PM CST Mon Feb 24 2020 ...Forecast flooding increased from Minor to Moderate severity... The Flood Warning continues for The Neosho River near Commerce * from this evening to Thursday afternoon. * At 12:30 PM Monday, the stage was 8.50 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage tonight and continue to rise to near 19.2 feet by late Tuesday night. The river is expected to fall below flood stage late Thursday morning. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
805 WGUS84 KTSA 250148 FLSTSA Flood Statement National Weather Service Tulsa OK 748 PM CST Mon Feb 24 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-250947- /O.EXT.KTSA.FL.W.0020.200225T0401Z-200228T1600Z/ /COMO2.2.ER.200225T0401Z.200227T0000Z.200228T1000Z.NO/ 748 PM CST Mon Feb 24 2020 ...Flood Warning extended until Friday morning... The Flood Warning continues for The Neosho River near Commerce. * until Friday morning, or until the warning is cancelled. * At 7:30 PM Monday, the stage was 13.59 feet. * Flood stage is 15.0 feet. * Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is expected to rise above flood stage tonight and continue to rise to near 19.8 feet by Wednesday evening. The river is expected to fall below flood stage early Friday morning. * Impact...At 20.0 feet, moderate agricultural flooding occurs. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be closed. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
451 WGUS84 KTSA 250928 FLSTSA Flood Statement National Weather Service Tulsa OK 328 AM CST Tue Feb 25 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-251728- /O.CON.KTSA.FL.W.0020.000000T0000Z-200228T1600Z/ /COMO2.2.ER.200225T0440Z.200227T0000Z.200228T1000Z.NO/ 328 AM CST Tue Feb 25 2020 The Flood Warning continues for The Neosho River near Commerce. * until Friday morning, or until the warning is cancelled. * At 2:30 AM Tuesday, the stage was 16.09 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 19.8 feet Wednesday evening. The river is expected to fall below flood stage early Friday morning. * Impact...At 20.0 feet, moderate agricultural flooding occurs. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be closed. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
943 WGUS84 KTSA 251318 FLSTSA Flood Statement National Weather Service Tulsa OK 718 AM CST Tue Feb 25 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-252118- /O.EXT.KTSA.FL.W.0020.000000T0000Z-200228T1440Z/ /COMO2.2.ER.200225T0440Z.200226T1200Z.200228T0840Z.NO/ 718 AM CST Tue Feb 25 2020 The Flood Warning continues for The Neosho River near Commerce. * until Friday morning, or until the warning is cancelled. * At 6:30 AM Tuesday, the stage was 16.90 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 20.3 feet Wednesday morning. The river is expected to fall below flood stage Friday before dawn . * Impact...At 20.0 feet, moderate agricultural flooding occurs. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be closed. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
521 WGUS84 KTSA 251852 FLSTSA Flood Statement National Weather Service Tulsa OK 1252 PM CST Tue Feb 25 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-260251- /O.EXT.KTSA.FL.W.0020.000000T0000Z-200228T0808Z/ /COMO2.2.ER.200225T0440Z.200226T1800Z.200228T0208Z.NO/ 1252 PM CST Tue Feb 25 2020 The Flood Warning continues for The Neosho River near Commerce. * until late Thursday night. * At 12:30 PM Tuesday, the stage was 17.43 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 20.1 feet early Wednesday afternoon. The river is expected to fall below flood stage Thursday evening. * Impact...At 20.0 feet, moderate agricultural flooding occurs. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be closed. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
306 WGUS84 KTSA 260046 FLSTSA Flood Statement National Weather Service Tulsa OK 646 PM CST Tue Feb 25 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-260845- /O.CON.KTSA.FL.W.0020.000000T0000Z-200228T0808Z/ /COMO2.2.ER.200225T0440Z.200227T0000Z.200228T0208Z.NO/ 646 PM CST Tue Feb 25 2020 The Flood Warning continues for The Neosho River near Commerce. * until late Thursday night, or until the warning is cancelled. * At 6:30 PM Tuesday, the stage was 18.05 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 20.0 feet Wednesday evening. The river is expected to fall below flood stage Thursday evening. * Impact...At 20.0 feet, moderate agricultural flooding occurs. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be closed. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
178 WGUS84 KTSA 260856 FLSTSA Flood Statement National Weather Service Tulsa OK 256 AM CST Wed Feb 26 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-261655- /O.CON.KTSA.FL.W.0020.000000T0000Z-200228T0808Z/ /COMO2.2.ER.200225T0440Z.200227T0000Z.200228T0208Z.NO/ 256 AM CST Wed Feb 26 2020 The Flood Warning continues for The Neosho River near Commerce. * until late Thursday night, or until the warning is cancelled. * At 2:30 AM Wednesday, the stage was 18.41 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 20.0 feet this evening. The river is expected to fall below flood stage Thursday evening. * Impact...At 20.0 feet, moderate agricultural flooding occurs. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be closed. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
184 WGUS84 KTSA 261354 FLSTSA Flood Statement National Weather Service Tulsa OK 754 AM CST Wed Feb 26 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-262154- /O.EXT.KTSA.FL.W.0020.000000T0000Z-200228T0916Z/ /COMO2.2.ER.200225T0440Z.200227T0600Z.200228T0316Z.NO/ 754 AM CST Wed Feb 26 2020 ...Flood Warning extended until late Thursday night... The Flood Warning continues for The Neosho River near Commerce. * until late Thursday night, or until the warning is cancelled. * At 7:30 AM Wednesday, the stage was 18.60 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce will continue rising to near 19.1 feet Thursday before dawn. The river is expected to fall below flood stage late Thursday evening. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
202 WGUS84 KTSA 261854 FLSTSA Flood Statement National Weather Service Tulsa OK 1254 PM CST Wed Feb 26 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-270254- /O.EXT.KTSA.FL.W.0020.000000T0000Z-200228T0642Z/ /COMO2.2.ER.200225T0440Z.200226T1815Z.200228T0042Z.NO/ 1254 PM CST Wed Feb 26 2020 The Flood Warning continues for The Neosho River near Commerce. * until late Thursday night. * At 12:30 PM Wednesday, the stage was 18.6 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring and Moderate flooding is forecast. * Forecast...The Neosho River near Commerce is near its crest of 18.7 feet. The river will begin falling this evening and then fall below flood stage by Thursday evening. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. * Impact...At 19.0 feet, low lying areas around Miami become cut off from easy access. Riverview Park experiences moderate flooding. State Highway 125 near the fairgrounds will be threatened. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
032 WGUS84 KTSA 270036 FLSTSA Flood Statement National Weather Service Tulsa OK 636 PM CST Wed Feb 26 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-270836- /O.EXT.KTSA.FL.W.0020.000000T0000Z-200227T2328Z/ /COMO2.2.ER.200225T0440Z.200226T1815Z.200227T1728Z.NO/ 636 PM CST Wed Feb 26 2020 The Flood Warning continues for The Neosho River near Commerce. * until Thursday afternoon, or until the warning is cancelled. * At 5:30 PM Wednesday, the stage was 18.46 feet. * Flood stage is 15.0 feet. * Moderate flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce has crested and will continue falling to below flood stage by late Thursday morning. * Impact...At 18.0 feet, moderate agricultural flooding occurs with Riverview Park experiencing minor to moderate flooding. Low lying places around Miami may be cut off from easy access. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
007 WGUS84 KTSA 270836 FLSTSA Flood Statement National Weather Service Tulsa OK 236 AM CST Thu Feb 27 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-271636- /O.CON.KTSA.FL.W.0020.000000T0000Z-200227T2328Z/ /COMO2.2.ER.200225T0440Z.200226T1815Z.200227T1728Z.NO/ 236 AM CST Thu Feb 27 2020 The Flood Warning continues for The Neosho River near Commerce. * until this afternoon, or until the warning is cancelled. * At 1:30 AM Thursday, the stage was 17.31 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by late this morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
851 WGUS84 KTSA 271423 FLSTSA Flood Statement National Weather Service Tulsa OK 823 AM CST Thu Feb 27 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-272223- /O.EXT.KTSA.FL.W.0020.000000T0000Z-200227T2305Z/ /COMO2.2.ER.200225T0440Z.200226T1815Z.200227T1705Z.NO/ 823 AM CST Thu Feb 27 2020 The Flood Warning continues for The Neosho River near Commerce. * until this afternoon. * At 3:30 AM Thursday, the stage was 16.67 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by late this morning. * Impact...At 17.0 feet, minor agricultural flooding occurs. Riverview Park experiences minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
300 WGUS84 KTSA 271850 FLSTSA Flood Statement National Weather Service Tulsa OK 1250 PM CST Thu Feb 27 2020 ...The Flood Warning continues for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-280250- /O.EXT.KTSA.FL.W.0020.000000T0000Z-200228T0347Z/ /COMO2.2.ER.200225T0440Z.200226T1815Z.200227T2147Z.NO/ 1250 PM CST Thu Feb 27 2020 The Flood Warning continues for The Neosho River near Commerce. * until this evening. * At 12:30 PM Thursday, the stage was estimated to be near 15.1 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring, but the river is falling. * Forecast...The Neosho River near Commerce will continue falling to below flood stage by late this afternoon. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
218 WGUS84 KTSA 272242 FLSTSA Flood Statement National Weather Service Tulsa OK 442 PM CST Thu Feb 27 2020 ...The Flood Warning is cancelled for the following rivers in Oklahoma... Neosho River near Commerce affecting Ottawa County. OKC115-272312- /O.CAN.KTSA.FL.W.0020.000000T0000Z-200228T0347Z/ /COMO2.2.ER.200225T0440Z.200226T1815Z.200227T1246Z.NO/ 442 PM CST Thu Feb 27 2020 The Flood Warning is cancelled for The Neosho River near Commerce. * At 4:30 PM Thursday, the stage was 10.09 feet. * Flood stage is 15.0 feet. * The river fell below flood stage this afternoon. * Forecast...The Neosho River near Commerce will continue falling and remain below flood stage. * Impact...At 15.0 feet, minor lowland flooding occurs. Low lying areas in Riverview Park experience minor flooding. && LAT...LON 3700 9491 3689 9478 3681 9488 3700 9510 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at Feb 23, 11:52 AM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Feb 23, 11:52 AM CST, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1152 AM CST Sun Feb 23 2020 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. As mentioned in previous discussion, rain will continue to increase this afternoon/evening. MVFR conditions expected by mid to late afternoon, falling to IFR this evening, primarily for ceilings. Kept thunder out of the TAFs for now with the very limited coverage expected. Given the track of surface low/upper wave, dry slot should overspread much of the area late tonight. Ceilings may briefly climb to VFR from west to east, before wrap around low clouds fill back in behind departing surface low Monday morning. && .PREV DISCUSSION... /Issued 1047 AM CST Sun Feb 23 2020/ DISCUSSION... Areas of rain will continue to increase in coverage this afternoon into the overnight hours as strong low level jet/forcing develops as upper system approaches from the west. Although instability will remain marginal, and likely elevated, in the 200-500 J/KG range, a few isolated thunderstorms will be possible. Current short term forecast generally on track with only minor changes at this time. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && AVIATION.....12
Hazardous weather outlook, Feb 23, 12:50 PM CST, 4 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 1250 PM CST Sun Feb 23 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241100- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 1250 PM CST Sun Feb 23 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This afternoon and Tonight. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma. ONSET...This evening. HEAVY RAIN. RISK...Elevated. AREA...Northeast Oklahoma. ONSET...This evening. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...Limited. AREA...Eastern Oklahoma and western Arkansas. ONSET...This evening. DISCUSSION... Rain showers are expected to become widespread across eastern Oklahoma and western Arkansas this afternoon as a storm system moves out of the southern Rockies and into the Plains. The widespread showers with a few isolated thunderstorms will continue tonight as the storm system moves into eastern Oklahoma. This also the time- frame when the heaviest rains will occur across northeast Oklahoma and northwest Arkansas. The rain showers will taper from southwest to northeast on Monday as the storm system exits to the east. Rainfall amounts with this event will generally be heaviest across northeast Oklahoma where one-half to one and a half inches of rain will be possible. Lesser amounts are expected elsewhere across eastern Oklahoma and western Arkansas. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Spotter Activation Not Expected. .DAYS TWO THROUGH SEVEN...Monday through Saturday. MONDAY...High Wind Potential. TUESDAY...Winter Weather Potential...High Wind Potential. WEDNESDAY through SATURDAY...No Hazards. EXTENDED DISCUSSION... Rain showers will be coming to an end across eastern Oklahoma and western Arkansas on Monday as a storm system exits to the east. The potential for light rain returns on Tuesday as an upper level disturbance moves into the region from the northwest. The light rain is expected to transition to a light snow late Tuesday night across far northeast Oklahoma and northwest Arkansas before ending. Current snowfall forecasts suggest that one-quarter inch or less of snow will be possible. This is expected to have minimal impacts. Dry weather is forecast from mid-week into the weekend with a gradual warming trend expected. weather.gov/tulsa contains additional information.
Nearby
River Flood Warnings in Oklahoma, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.